# SDR YENA2025011300039

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 61,612 hours, 21,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: E Light Sys
- Part number: 321431
- Part serial: 944820
- Condition: Failed
- Location: 13wl-Batt
- Part time: 2,543 hours, 935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#40, MDE-FLL. 'DURING WEEKLY EMER LIGHT TEST BITE CHECK FOUND " ESCAPE SLIDE LT /EPSU (10WL) FWD L" FAULT ( ESCAPE SLIDE LIGHTING ); REMOVED AND REPLACED LEFT ESCAPE SLIDE BATTERY LIGHT IAW AMM 33-51-38. OPS CHECK GOOD. MCC NOTIFIED. MX-4 UPDATED. PLACARD RMVD. MDDR CLEARED.'
